MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Macular Edema (1822); Corneal Clouding/Hazing (1878); Toxic Anterior Segment Syndrome (TASS) (4469); Unspecified Eye / Vision Problem (4471)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the right eye (od), the patient presented with inflammation.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with topical steroid/antibiotics/nsaids.Ten days after implantation the surgeon reported corneal haze, stating the patient was improving with visual acuity at last appointment of 20/50 and decrease in inflammation.The following day, visual acuity was measured at 20/30, and the surgeon reported the patient was well on way to recovery.A week and a half later, the surgeon reported the issue resolved and the patient is seeing 20/20 j1.In the surgeon's opinion, the most likely cause of the event was the lens.The following medications were prescribed for use at home post-operatively: pred/moxi/prolensa.A month after the last update was received from the surgeon, the consumer reported an additional finding of secondary macular edema, stating she was referred to a retina specialist and had injection(s) of avastin administered.Allegedly, vision is coming back a little after the injections.
 
Event or Problem Description
Additional information received from consumer indicated she is still having issues with her eye.Additional information was requested but not received.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key21903295
Report Number0001313525-2025-00097
Device Sequence Number18325043
Product Code MFK
UDI-Device Identifier10757770637284
UDI-Public(01)10757770637284(17)271231(11)250124(10)3R01610
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2150
Device Lot Number3R01610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
J&J PLATINUM ONE INSERTER, VISCOAT OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale